# SDR CA000530071

- Difficulty date: May 18, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 55,268 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2572 · Electronic Shelf Section
- Part: Fan
- Part number: 732591A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)  ELECTRICAL BURNING SMELL IN COCKPIT DURING APPROACH, ELECTRICAL COOLING SWITCH SELECTED TO OVERIDE SMELL DISSIPATED. NR 1 EQUIPMENT COOLING VAN SOURCE OF SMELL AND GRINDING DURING ROTATION. CHANGED.
